Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v48.i8.80
pages 80-88

On the Construction of the Optimal Control for a Linear Third Order Equation with a Quadratic Quality Criterion Using the Method of Moments

Mekhriban Mamed kyzy Yagubova
Baku State University, Baku (Azerbaijan)

RESUMO

For the processes, described by the initial-boundary value problem for a linear partial differential equation of the third order the optimal control is constructed using the method of moments. In addition, at first it is obtained the representation of the solution of the initial-boundary value problem by the method of separation of variables. Further, applying the method of moments, it is constructed an optimal control in the form of the double row and the convergence of this row is proved.


Articles with similar content:

Walsh Functions in Linear-Quadratic Optimization Problems of Linear Nonstationary Systems
Journal of Automation and Information Sciences, Vol.51, 2019, issue 8
Yuriy A. Timoshin , Alexander A. Stenin, Irina G. Drozdovich
The Controllability Problem for Some Linear Hyperbolic Equations
Journal of Automation and Information Sciences, Vol.45, 2013, issue 11
Hamlet Farman ogly Guliyev , Tunzalya Magerram kyzy Mustafayeva
On a Nonstationary Pursuit Problem
Journal of Automation and Information Sciences, Vol.29, 1997, issue 1
Alexey A. Chikriy
Necessary Optimality Conditions of Second Order in Classical Sense in Optimal Control Problems of Three-Point Conditions
Journal of Automation and Information Sciences, Vol.42, 2010, issue 3
Shamo Isakh ogly Djabrailov, Yagub Amiyar ogly Sharifov, Magomet Farman ogly Mekhtiyev
On Sufficient Solvability Conditions for One Class of Optimization Problems
Journal of Automation and Information Sciences, Vol.42, 2010, issue 5
Vladimir E. Kapustyan, Olga P. Kogut